EconPapers    
Economics at your fingertips  
 

Preopenness Degree in RL-Fuzzy Bitopological Spaces

O. H. Khalil, K. E. El-Helow, A. Ghareeb and Victor Kovtunenko

Abstract and Applied Analysis, 2022, vol. 2022, 1-8

Abstract: Based on the concept of pseudocomplement, we introduce a new representation of preopenness of L-fuzzy sets in RL-fuzzy bitopological spaces. The concepts of pairwise RL-fuzzy precontinuous and pairwise RL-fuzzy preirresolute functions are extended and discussed based on the i,j-RL-preopen gradation. Further, we follow up with a study of pairwise RL-fuzzy precompactness in RL-fuzzy bitopological spaces of an L-fuzzy set. We find that our paper offers more general results since RL-fuzzy bitopology is a generalization of L-bitopology, RL-bitopology, and L-fuzzy topology.

Date: 2022
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2022/9210694.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2022/9210694.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9210694

DOI: 10.1155/2022/9210694

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:9210694